At least 3-4 times a year, my sinuses really flare up leading to infection. I've been taking this medication for over 10 years with the most notable side effect being the dry cough. Before I started taking this medication never had a serious allergy problem.
I have heeard dry cough is a side effect. My husband also takes this med for years. He thiks he has allergies now too because hios nose is always running etc... Our doctor checked him for allergies & said he has none. This however does not answer you question, but infact lets you know someone else is having the same effects. Hope this helps & I wish you well...
I was placed on this medication for about a month I was warned before starting the drug that the side effect to be aware of was a cough, if that happened I was to notify the doctor at once and they would discontinue it's use, nothing was said about sinus problems but I believe medications can cause effects on one person that it might not on another, I was told that with the discontinuation of the Lisinopril coughing discontinued, I would discuss this with the doctor about the allergies and just ask him, one things for sure it is your body. please let us know how you are doing and do take good care
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Jun 2013 • 2 answers
Posted 13 Sep 2015 • 1 answer
Posted 19 Oct 2015 • 1 answer
Posted 26 Apr 2016 • 1 answer
Posted 22 Jul 2016 • 1 answer